×

Found 671 Documents (Results 1–100)

Positive Liouville theorem and asymptotic behaviour for \((p, A)\)-Laplacian type elliptic equations with Fuchsian potentials in Morrey space. Previously published in the journal Analysis and Mathematical Physics, Special issue: Harmonic analysis and partial differential equations 10, No. 4 (2020), 11, No. 1–4 (2021) and 12, No. 2 (2022). (English) Zbl 1530.35090

Golberg, Anatoly (ed.) et al., Harmonic analysis and partial differential equations. In honor of Vladimir Maz’ya. Selected papers based on the presentations at the international conference, Holon, Israel, May 26–31, 2019. Cham: Birkhäuser. 107-140 (2023).
PDFBibTeX XMLCite
Full Text: DOI

Boundary quasi-analyticity and a Phragmén-Lindelöf type theorem in classes of functions of bounded type in tubular domains. (English. Russian original) Zbl 1504.32011

St. Petersbg. Math. J. 33, No. 6, 1035-1046 (2022); translation from Algebra Anal. 33, No. 6, 197-213 (2021).
MSC:  32A35 32A37 32A40
PDFBibTeX XMLCite
Full Text: DOI

Filter Results by …

Document Type

Database

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field

all top 3

Software